# SDR SWIA200617254

- Difficulty date: August 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 22,422 hours, 33,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION UNDER GALLEY FLOORBOARDS, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CENTER BUTT STRAP (FLOOR SUPPORT) BETWEEN FRAMES 39 THRU 44 PER SRM 51-40-02.
